MAUDE Adverse Event Report: ORTHOFIX, LLC FIREBIRD NXG; ST SCREW

ORTHOFIX, LLC FIREBIRD NXG; ST SCREW
Model Number 36-2001
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product return was requested.The set screw (pn: 36-2001 ln: unk) was not returned for investigation, therefore the reported complaint cannot be confirmed.Should additional information be received or the device returns for investigation, the complaint will be reopened and then evaluated.
 
Event or Problem Description
It was reported that a patient went to a follow up visit 3-4 weeks after surgery and a set screw was found to be loose on post op imaging at l2-l3 level.The patient required a revision surgery that extended up one level from previous hardware.Patient did not report any pain.Further details were requested.No further details have been provided.
 
Additional Manufacturer Narrative
Product has not returned for investigation.Additional information has been requested along with the return of the device.
 
Event or Problem Description
It was reported that a patient went to a follow up visit 3-4 weeks after surgery and a set screw was found to be loose on post op imaging at l2-l3 level.The patient required a revision surgery that extended up one level from previous hardware.Patient did not report any pain.No further details have been provided at this time.Part number is unknown at this time.Additional information and return of the device has been requested.

Brand Name
FIREBIRD NXG
Common Device Name
ST SCREW
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key21327513
Report Number2183449-2025-00003
Device Sequence Number12729149
Product Code NKB
UDI-Device Identifier18257200084487
UDI-Public18257200084487
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K180179
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number36-2001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale